CASE REPORT
Year : 2016  |  Volume : 7  |  Issue : 3  |  Page : 149-151

Clofazimine-induced premaculopathy in a vitiliginous patient


Department of Ophthalmology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India

Correspondence Address:
Nirupama Kasturi
Department of Ophthalmology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry - 605 006
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.189685

Rights and Permissions

A 26-year-old male vitiliginous patient presented with decreased visual acuity because of a central scotoma in the left eye with no significant retinal changes on fundus examination. In this case report, a diagnosis of possible drug-induced premaculopathy was made, and the drugs were withdrawn. On the follow-up, after 3 months, the visual acuity in the left eye gradually improved. Early suspicion of drug-induced maculopathy and withdrawal of the drug may prevent the progression of maculopathy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1544    
    Printed49    
    Emailed0    
    PDF Downloaded204    
    Comments [Add]    

Recommend this journal